# SDR MASA200600096

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,126 hours, 3,720 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 13740002
- Condition: Failed
- Location: Stab Channel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6240 PHX - THE CREW REPORTED STAB TRIM CHANNEL NR 2 WOULD NOT ENGAGE.  MAINTENANCE REMOVED AND REPLACED THE STAB CHANNEL ENGAGE SWITCH AND THE SYSTEM FUNCTIONED NORMALLY.
